# SDR ASOA051028

- Difficulty date: November 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DOOR TOP STEP HINGE WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR TOP STEP HINGE IAW CRJ 200 AMM 52-10.  (M)
